Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Red rashes on thigh, bumpy, no blister spots, itchy. Is it allergic to fabric on clothes?

My daughter has developed a rash on her inner thighs that has been coming and going for several months. It is red and a little bumpy, but does not have any blister spots. It does itch her. Today the rash appeared on the top front part of her thigh. Is this something I should have a doctor check out. I assumed maybe certain fabric on clothes she wore may have caused it.
Asked On : Tue, 5 Jun 2012
Answers:  1 Views:  489
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
she is most probably suffering from jock itch which can be caused from tigh under wear,sweat and friction
it is very important to keep it dry and clean and wear loose under wear untill it heals if whitish discoloration happen on it ther may be superimposed fungal infection using antifungal shampoo over the counter and antifungal cream should help
Hope she gets better soon
Answered: Tue, 5 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor